2019
Том 71
№ 11

All Issues

Sverdan M. L.

Articles: 4
Article (Ukrainian)

Asymptotic behavior of solutions of pulse systems with small parameter and markov switchings. II. Weak convergence of solutions

Sverdan M. L., Tsar’kov E. F., Yasinsky V. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 12. - pp. 1708-1720

We consider pulse systems with Markov switchings. We study the problem of the uniform boundedness of solutions of such systems and the stability of the systems with respect to the limit equation.

Article (Ukrainian)

Asymptotic behavior of solutions of pulse systems with small parameter and markov switchings. I. Uniform boundedness of solutions

Sverdan M. L., Tsar’kov E. F., Yasinsky V. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 10. - pp. 1375-1385

We consider pulse systems with Markov switchings. We study the problems of uniform boundedness of solutions of these systems and the stability of the systems with respect to the limit equation.

Article (Russian)

The second Lyapunov method for the investigation of stability of differential equations with Pulse perturbations and Markov coefficients

Sverdan M. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 6. - pp. 826-833

The stability of solutions of differential equations with pulse perturbations and Markov coefficients is studied by the second Lyapunov method.

Article (Ukrainian)

On one problem of stochastic control

Sverdan M. L., Yasinsky V. K., Yurchenko I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 11. - pp. 1566–1573

We prove a comparison theorem for solutions of nonlinear stochastic differential equations with Poisson perturbations and delay. We consider one problem of stochastic control.